# SDR ZZDA5328397

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468AT
- Make and model: Boeing 737222
- Aircraft serial: 19074
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Disbonded
- Location: Bs 940-980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK AT AERO CORP, FOUND DISBOND AT BONDED DOUBLER AROUND AFT ENTRY DOOR.  NOTED DURING C/W SB 53-1076 APPROX BS 940 TO BS 943 WL 225 TO WL 228 APPROX BS 972 TO BS 980 WL 196 TO WL 199.  AREAS MARKED IN RED.  REPAIRED DISBONDED AREAS PER B 737 SRM 53-30-3 FIG 17 TABLE III REPAIR 1.  (X)
